# SDR CA190527011

- Difficulty date: May 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 1 hours
- Engine: Ge CF343B
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hose
- Part number: 370095120
- Condition: Leaking
- Location: Oxygen System
- Component part number: UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) APPROX 100PSI O2 LEAK OVERNIGHT. LOCATED LEAK AT BASE OF HOSE FITTING UNDER CO-PILOTS SIDE PANEL. FURTHER INVESTIGATION ALSO REVEALED THE HOSE WAS BULGING AT SAME LOCATION. ATTACHMENT POINT FOR THIS LINE IS TO THE `IN` PORT FITTING OF THE PASSENGER OXYGEN CONTROL PANEL PART #RCA73-06. REF MIDCOAST DWG#34-261F014 AND MIDCOAST SUPPLEMENTAL I.P.C. 35-20 PAGE 3 ITEM 127. IT SHOULD BE NOTED THAT RUPTURE OF THIS LINE IN FLIGHT WOULD CAUSE A DEPLETION OF THE O2 WITH NO MEANS OF TURNING OFF BOTTLES REMOTELY. (TC# 20190527011)
